# SDR SWAA2022110267110

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 27,172 hours, 12,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT POSITION 15ED INOP / [01] REMOVED AND REPLACED OVER WING EXIT LIGHT AT POSITION 15ED OPS CHECK GOOD PER AMM 33-21-00
